# SDR DXTA200810213313

- Difficulty date: October 21, 2008
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 7,000 hours, 5,538 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 15350001
- Condition: Inoperative
- Location: Te Flaps
- Part time: 5,538 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 400 FT AND SELECTING FLAPS FROM 15 TO ZERO DEGREES, HYD PRESS ANNUNCIATOR AND MASTER CAUTION BEGAN FLASHING AND FLAPS INDICATOR STOPPED AT 7 DEGREES. IAW AA2 CB WAS PULLED AND LIGHTS EXTINGUISHED. RESET CB FOR LDG AND LT FLAPS A 7 DEGREES FOR LDG AND POST FLT.  REMOVED RT FLAP ACTUATOR DUE TO FAILURE AND INSTALLED NEW ACTUATOR IAW MM 27-51-00. OPS, LEAK, AND TRAVEL CHECKS GOOD.
